# SDR SIMA20211103003

- Difficulty date: November 3, 2021
- Submitted: November 4, 2021
- Operation: Air carrier
- Aircraft: N616AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145092
- Aircraft time: 49,526 hours, 45,087 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY FLASHLIGHT MISSING MEL 25-32. AUTH #110026M-C. REF LOG PG 4676473/1.-C/A-RAR AFT EMEREGENCY FLASHLIGHT ASSY ON TOILET FWD PARTITION, BEHIND LAST DOUBLE SEAT IAW EMB 145 AMM 33-50-16. OPC GOOD. MEL ITEM RESTORED. (M) PROCEDURES REVERSED.
